A global geometric framework for nonlinear dimensionality reduction

Tenenbaum JB, de Silva V, Langford JC (2000)
Science 290: 2319-2323.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Tenenbaum JB, de Silva V, Langford JC. A global geometric framework for nonlinear dimensionality reduction. Science. 2000;290:2319-2323.
Tenenbaum, J. B., de Silva, V., & Langford, J. C. (2000). A global geometric framework for nonlinear dimensionality reduction. Science, 290, 2319-2323.
Tenenbaum, J. B., de Silva, V., and Langford, J. C. (2000). A global geometric framework for nonlinear dimensionality reduction. Science 290, 2319-2323.
Tenenbaum, J.B., de Silva, V., & Langford, J.C., 2000. A global geometric framework for nonlinear dimensionality reduction. Science, 290, p 2319-2323.
J.B. Tenenbaum, V. de Silva, and J.C. Langford, “A global geometric framework for nonlinear dimensionality reduction”, Science, vol. 290, 2000, pp. 2319-2323.
Tenenbaum, J.B., de Silva, V., Langford, J.C.: A global geometric framework for nonlinear dimensionality reduction. Science. 290, 2319-2323 (2000).
Tenenbaum, J. B., de Silva, V., and Langford, J. C. “A global geometric framework for nonlinear dimensionality reduction”. Science 290 (2000): 2319-2323.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar